# SDR DALA2023101408436

- Difficulty date: October 11, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAN OF PASSENGER DOOR JAMB (EXTERNAL/INTERNAL SURFACE) BTW STA Y=200 AND PROJECT LONG 18L AT PAX CABIN. SUMMARY OF NRC 00236: CORROSION LEVEL 2. PAN OF PASSENGER DOOR JAMB (EXTERNAL/INTERNAL SURFACE) BTW STA Y=200 AND PROJECT LONG 18L AT PAX CABIN WAS REPAIRED PER PRI 612312-14 REV 1 AND ER/A 612664-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-612664 ADDED FOR AC 9578. (LP #0012693)
